# SDR DLL10991306

- Difficulty date: June 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N727DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1167
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: 1505220
- Condition: Cracked
- Location: Bs 1363
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HFEC INSPECTION OF FS 1363 BLKHD LT WEB, ONE CRACK WAS FOUND AT LBL 42 AND WL 140.  REPAIRED PER ERA 367563-14AD.
